# SDR ASAA2019021228160

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,075 hours, 6,886 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK RT AUX PITOT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED ALT PITOT PROBE REF AMM 34-11-01-000-801 & 400-801. ALT PITOT SYSTEM LK CK REF AMM 34-11-00-790-812. CKS GD.
